# SDR VNAA2019030799901

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 33,657 hours, 25,723 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC670517201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DISPLAY RACK FITTING AT FS220 LT IS CRACKED  PN CC670-51720-1. CORRECTIVE ACTION: REMOVED AND REPLACED FITTING IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
